MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC AWL, 9733161, VMAX, CANNULATED; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC AWL, 9733161, VMAX, CANNULATED; INSTRUMENT, STEREOTAXIC
Model Number 9733161
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned for analysis and it was confirmed that the instrument was bent.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation instrument used outside of a procedure.It was reported that there was a bent awl tip found during inspection.There was no patient involved.

Brand Name
AWL, 9733161, VMAX, CANNULATED
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8724766
Report Number1723170-2019-03740
Device Sequence Number13954274
Product Code HAW
UDI-Device Identifier00613994258847
UDI-Public00613994258847
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733161
Device Catalogue Number9733161
Device Lot Number140527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1